$O$-rings and $LA$-rings
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1966), pp. 111-122
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1966_2_a15,
author = {B. M. Shain},
title = {$O$-rings and $LA$-rings},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {111--122},
year = {1966},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1966_2_a15/}
}
B. M. Shain. $O$-rings and $LA$-rings. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1966), pp. 111-122. http://geodesic.mathdoc.fr/item/IVM_1966_2_a15/